Alert archive / Washington / Wind Advisories in 2013
Wind Advisory 10, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Sep 27, 2013, 1:06 PM PDT for 9 counties in Washington. It took effect at Sep 28, 2013, 2:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2013, 1:06 PM PDT (20:06 UTC)
- In effect from
- Sep 28, 2013, 2:00 PM PDT
- Expired
- Sep 29, 2013, 2:02 AM PDT
- In force
- 12 hr
- Issued by
- NWS Spokane, WA
Counties Adams County, WA, Asotin County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 75 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 8.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
579 WWUS76 KOTX 272006 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 106 PM PDT FRI SEP 27 2013 ...VERY WINDY CONDITIONS EXPECTED SATURDAY... .THE UPPER COLUMBIA BASIN...PALOUSE AND SPOKANE AREA WILL BE AFFECTED THE MOST. WAZ034-035-280415- /O.NEW.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/ MOSES LAKE AREA-UPPER COLUMBIA BASIN- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY 106 PM PDT FRI SEP 27 2013 ...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 2 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 2 AM PDT SUNDAY. * WINDS: SOUTHWEST 30 MPH WITH GUSTS TO 45 MPH. * TIMING: WINDS STRENGTHENING IN THE MORNING...THEN BECOMING VERY WINDY BY AFTERNOON. * IMPACTS: BLOWING DUST MAY REDUCE VISIBILITIES TO LESS THAN ONE AT TIMES. HIGH PROFILE VEHICLES TRAVELING ALONG EAST TO WEST ROADS SUCH AS INTERSTATE 90 NEED TO BE PARTICULARLY AWARE OF THESE GUSTY WINDS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE COMBINATION OF LOWERED VISIBILITIES FROM DUST WILL ONLY MAKE THE SITUATION WORSE. USE EXTRA CAUTION. && $$ WAZ032-033-036-280415- /O.NEW.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/ LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- SPOKANE AREA- INCLUDING THE CITIES OF...CLARKSTON...POMEROY...PULLMAN... COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...UNIONTOWN... SPOKANE...CHENEY...DAVENPORT...ROCKFORD 106 PM PDT FRI SEP 27 2013 ...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 2 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 2 AM PDT SUNDAY. * WINDS: SOUTHWEST 30 MPH WITH GUSTS TO 45 MPH. * TIMING: WINDS STRENGTHENING IN THE MORNING...THEN BECOMING VERY WINDY BY AFTERNOON. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG EAST TO WEST ROADS SUCH AS INTERSTATE 90...AND HIGHWAY 195 SOUTH FROM SPOKANE TO PULLMAN NEED TO BE PARTICULARLY AWARE OF THESE GUSTY WINDS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
6 follow-up statements
120 WWUS76 KOTX 280354 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 854 PM PDT FRI SEP 27 2013 ...VERY WINDY CONDITIONS EXPECTED SATURDAY... .A STRONG WARM FRONT WILL PUSH NORTHWARD ACROSS THE REGION ON SATURDAY. THIS FRONT WILL GENERATE STRONG SOUTHERLY WINDS THROUGH THE DAY SATURDAY THAT WILL CONTINUE INTO SUNDAY NIGHT. THE UPPER COLUMBIA BASIN...PALOUSE AND SPOKANE AREA WILL BE AFFECTED THE MOST BY THESE WINDS. WAZ034-035-281400- /O.CON.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/ MOSES LAKE AREA-UPPER COLUMBIA BASIN- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY 854 PM PDT FRI SEP 27 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 2 AM PDT SUNDAY... * WINDS: SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING: WINDS STRENGTHENING IN THE MORNING...THEN BECOMING VERY WINDY BY AFTERNOON. * IMPACTS: BLOWING DUST MAY REDUCE VISIBILITIES TO LESS THAN ONE MILE AT TIMES. HIGH PROFILE VEHICLES TRAVELING ALONG EAST TO WEST ROADS SUCH AS INTERSTATE 90 NEED TO BE PARTICULARLY AWARE OF THESE GUSTY WINDS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE COMBINATION OF LOWERED VISIBILITIES FROM DUST WILL ONLY MAKE THE SITUATION WORSE. USE EXTRA CAUTION. && $$ WAZ032-033-036-281400- /O.CON.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/ LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- SPOKANE AREA- INCLUDING THE CITIES OF...CLARKSTON...POMEROY...PULLMAN... COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...UNIONTOWN... SPOKANE...CHENEY...DAVENPORT...ROCKFORD 854 PM PDT FRI SEP 27 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 2 AM PDT SUNDAY... * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDS STRENGTHENING IN THE MORNING...THEN BECOMING VERY WINDY BY AFTERNOON. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG EAST TO WEST ROADS SUCH AS INTERSTATE 90...AND HIGHWAY 195 SOUTH FROM SPOKANE TO PULLMAN NEED TO BE PARTICULARLY AWARE OF THESE GUSTY WINDS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
619 WWUS76 KOTX 281036 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 336 AM PDT SAT SEP 28 2013 ...WINDY CONDITIONS EXPECTED THIS AFTERNOON INTO TONIGHT... .A STRONG WARM FRONT WILL PUSH NORTHWARD ACROSS THE REGION ON SATURDAY. THIS FRONT WILL GENERATE STRONG SOUTHERLY WINDS IN THE AFTERNOON THAT WILL CONTINUE INTO SUNDAY NIGHT. THE UPPER COLUMBIA BASIN...MOSES LAKE AREA...AND WATERVILLE PLATEAU ARE EXPECTED TO HAVE THE STRONGEST WINDS. WINDY CONDITIONS ARE ALSO EXPECTED ON THE PALOUSE AND SPOKANE AREA. STRONG WINDS ARE EXPECTED AGAIN SUNDAY NIGHT INTO MONDAY. WAZ044-281845- /O.EXA.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/ WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WATERVILLE...MANSFIELD 336 AM PDT SAT SEP 28 2013 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT SUNDAY. * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDY CONDITIONS ARE EXPECTED TO DEVELOP IN THE AFTERNOON AND CONTINUE INTO THE EVENING. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG HIGHWAY 2 NEED TO BE PARTICULARLY AWARE OF THESE GUSTY WINDS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ034-035-281845- /O.CON.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/ MOSES LAKE AREA-UPPER COLUMBIA BASIN- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR...COULEE CITY 336 AM PDT SAT SEP 28 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT SUNDAY... * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDY CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EARLY OVERNIGHT HOURS. * IMPACTS: HIGH PROFILE VEHICLES NEED TO BE AWARE OF STRONG WIND GUSTS. SOUTHERLY WINDS WILL RESULT IN STRONG CROSS WINDS ALONG INTERSTATE 90 AND HIGHWAY 2. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE COMBINATION OF LOWERED VISIBILITIES FROM DUST WILL ONLY MAKE THE SITUATION WORSE. USE EXTRA CAUTION. && $$ WAZ032-033-036-281845- /O.CON.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/ LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- SPOKANE AREA- INCLUDING THE CITIES OF...CLARKSTON...POMEROY...PULLMAN... COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA...UNIONTOWN... SPOKANE...CHENEY...DAVENPORT...ROCKFORD 336 AM PDT SAT SEP 28 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT SUNDAY... * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDY CONDITIONS DEVELOPING IN THE AFTERNOON AND CONTINUING INTO THE EARLY OVERNIGHT HOURS. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG EAST TO WEST ROADS SUCH AS INTERSTATE 90...AND HIGHWAY 195 SOUTH FROM SPOKANE TO PULLMAN NEED TO BE PARTICULARLY AWARE OF THESE GUSTY WINDS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
720 WWUS76 KOTX 281847 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1147 AM PDT SAT SEP 28 2013 ...WINDY CONDITIONS EXPECTED THIS AFTERNOON INTO EARLY EVENING... .A STRONG WARM FRONT WILL PUSH NORTHWARD ACROSS THE REGION ON TODAY. THIS FRONT WILL GENERATE STRONG SOUTHERLY WINDS IN THE AFTERNOON. THE UPPER COLUMBIA BASIN...MOSES LAKE AREA...AND WATERVILLE PLATEAU ARE EXPECTED TO HAVE THE STRONGEST WINDS. WINDY CONDITIONS ARE ALSO EXPECTED ON THE WESTERN PALOUSE. STRONG WINDS ARE EXPECTED AGAIN SUNDAY NIGHT INTO MONDAY. WAZ036-290000- /O.EXT.KOTX.WI.Y.0010.130928T2100Z-130929T0000Z/ SPOKANE AREA- INCLUDING THE CITIES OF...SPOKANE...CHENEY...DAVENPORT...ROCKFORD 1147 AM PDT SAT SEP 28 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING: WINDY CONDITIONS DEVELOPING IN THE AFTERNOON. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG EAST TO WEST ROADS SUCH AS INTERSTATE 90...AND HIGHWAY 195 SOUTH FROM SPOKANE TO PULLMAN NEED TO BE PARTICULARLY AWARE OF THESE GUSTY WINDS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ034-035-044-290300- /O.CON.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/ MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR... COULEE CITY...WATERVILLE...MANSFIELD 1147 AM PDT SAT SEP 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY... * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDY CONDITIONS ARE EXPECTED TO DEVELOP IN THE AFTERNOON AND CONTINUE INTO THE EVENING. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG HIGHWAY 2 NEED TO BE PARTICULARLY AWARE OF THESE GUSTY WINDS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ032-033-290300- /O.CON.KOTX.WI.Y.0010.130928T2100Z-130929T0900Z/ LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- INCLUDING THE CITIES OF...POMEROY...LA CROSSE 1147 AM PDT SAT SEP 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY... * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDY CONDITIONS DEVELOPING IN THE AFTERNOON AND CONTINUING INTO THE EARLY OVERNIGHT HOURS. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG EAST TO WEST ROADS SUCH AS INTERSTATE 90...AND HIGHWAY 195 SOUTH FROM SPOKANE TO PULLMAN NEED TO BE PARTICULARLY AWARE OF THESE GUSTY WINDS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
548 WWUS76 KOTX 282210 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 310 PM PDT SAT SEP 28 2013 ...WINDY CONDITIONS EXPECTED INTO THIS EVENING... .A STRONG WARM FRONT HAS PUSHED NORTHEAST ACROSS THE INLAND NORTHWEST. THIS FRONT WILL CONTINUE TO GENERATE STRONG SOUTHERLY WINDS. THE UPPER COLUMBIA BASIN...MOSES LAKE AREA...AND WATERVILLE PLATEAU ARE EXPECTED TO HAVE THE STRONGEST WINDS. LESS WINDY CONDITIONS ARE EXPECTED ON THE WESTERN PALOUSE AS WELL AS THE SPOKANE REGIONAL. WAZ032-033-282315- /O.CAN.KOTX.WI.Y.0010.000000T0000Z-130929T0900Z/ LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- INCLUDING THE CITIES OF...POMEROY...LA CROSSE 310 PM PDT SAT SEP 28 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND ADVISORY. THOUGH VERY GUSTY WINDS CAN BE EXPECTED INTO EARLY EVENING...WITH GUSTS TO 35 POSSIBLE...THESE STRONGER WINDS ARE NOT EXPECTED TO BE PROLONGED AND LAST WELL INTO THE EVENING. $$ WAZ036-282315- /O.CAN.KOTX.WI.Y.0010.000000T0000Z-130929T0000Z/ SPOKANE AREA- INCLUDING THE CITIES OF...SPOKANE...CHENEY...DAVENPORT...ROCKFORD 310 PM PDT SAT SEP 28 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WIND ADVISORY. THOUGH VERY GUSTY WINDS CAN BE EXPECTED INTO EARLY EVENING...WITH GUSTS TO 35 POSSIBLE...THIS STRONGER WINDS ARE NOT EXPECTED TO BE PROLONGED AND LAST WELL INTO THE EVENING. $$ WAZ034-035-044-290615- /O.CON.KOTX.WI.Y.0010.000000T0000Z-130929T0900Z/ MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR... COULEE CITY...WATERVILLE...MANSFIELD 310 PM PDT SAT SEP 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY... * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: WINDY CONDITIONS ARE EXPECTED TO REMAIN VERY WINDY INTO THE EVENING. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING ALONG HIGHWAY 2 AND INTERSTATE 90 NEED TO BE PARTICULARLY AWARE OF THESE GUSTY WINDS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
887 WWUS76 KOTX 290511 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1011 PM PDT SAT SEP 28 2013 ...WINDY CONDITIONS EXPECTED INTO THIS EVENING... .BETWEEN 10 PM AND 2 AM...A COLD FRONT WILL PUSH THROUGH CENTRAL AND EASTERN WASHINGTON CAUSING SOUTH WINDS TO BECOME WESTERLY. SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL BE COMMON OVER THE WATERVILLE PLATEAU...MOSES LAKE AREA...AND THE UPPER COLUMBIA BASIN. WAZ034-035-044-290900- /O.CON.KOTX.WI.Y.0010.000000T0000Z-130929T0900Z/ MOSES LAKE AREA-UPPER COLUMBIA BASIN-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...GRAND COULEE...ODESSA...WILBUR... COULEE CITY...WATERVILLE...MANSFIELD 1011 PM PDT SAT SEP 28 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY... * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING: BETWEEN 10 PM AND 2 AM. * IMPACTS: LIGHT WEIGHT OBJECTS LIKE LAWN FURNITURE AND TRASH CANS MAY BECOME FLYING OBJECTS. MOTORISTS TRAVELING LATE TONIGHT ACROSS THE COLUMBIA BASIN TONIGHT SHOULD BE PREPARED FOR STRONG AND GUSTY WINDS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$
641 WWUS76 KOTX 290902 NPWOTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 202 AM PDT SUN SEP 29 2013 ...VERY WINDY CONDITIONS TONIGHT AND MONDAY... .A DEEP LOW PRESSURE SYSTEM WILL SEND A STRONG COLD FRONT THROUGH THE INLAND NORTHWEST TONIGHT BRINGING VERY WINDY CONDITIONS TO MOST OF THE REGION. WINDY CONDITIONS WILL CONTINUE INTO MONDAY FOR THE UPPER COLUMBIA BASIN...SPOKANE AND COEUR D'ALENE AREAS...PALOUSE...AND CAMAS PRAIRIE. WAZ034-044-291715- /O.CAN.KOTX.WI.Y.0010.000000T0000Z-130929T0900Z/ /O.NEW.KOTX.WI.Y.0011.130930T0000Z-130930T1200Z/ MOSES LAKE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...WATERVILLE...MANSFIELD 202 AM PDT SUN SEP 29 2013 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT MONDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT MONDAY. THE WINDY ADVISORY THAT WAS IN EFFECT THROUGH 2 AM THIS MORNING HAS EXPIRED. * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON WITH GUSTS OF 30 TO 40 MPH. VERY WINDY CONDITIONS WILL DEVELOP THIS EVENING AS A STRONG COLD FRONT PASSES THROUGH. WINDY CONDITIONS WILL CONTINUE INTO MONDAY BUT SHOULD DECREASE BACK BELOW ADVISORY LEVELS. * IMPACTS: LIGHT WEIGHT OBJECTS LIKE LAWN FURNITURE AND TRASH CANS MAY BECOME FLYING OBJECTS. MOTORISTS TRAVELING IN THE MOSES LAKE AREA AND WATERVILLE PLATEAU SHOULD BE PREPARED FOR STRONG AND GUSTY WINDS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ WAZ035-291715- /O.CAN.KOTX.WI.Y.0010.000000T0000Z-130929T0900Z/ /O.NEW.KOTX.WI.Y.0011.130930T0300Z-131001T0200Z/ UPPER COLUMBIA BASIN- INCLUDING THE CITIES OF...RITZVILLE...GRAND COULEE...ODESSA... WILBUR...COULEE CITY 202 AM PDT SUN SEP 29 2013 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 PM PDT MONDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 7 PM PDT MONDAY. THE WINDY ADVISORY THAT WAS IN EFFECT THROUGH 2 AM THIS MORNING HAS EXPIRED. * WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON WITH GUSTS OF 30 TO 40 MPH. VERY WINDY CONDITIONS WILL DEVELOP THIS EVENING AS A STRONG COLD FRONT PASSES THROUGH. WIND GUSTS OF 50 MPH ARE EXPECTED WITH LOCALLY STRONGER GUSTS POSSIBLE WITH THE FRONT PASSAGE. WINDY CONDITIONS WILL CONTINUE INTO MONDAY. * IMPACTS: LIGHT WEIGHT OBJECTS LIKE LAWN FURNITURE AND TRASH CANS MAY BECOME FLYING OBJECTS. MOTORISTS TRAVELING ACROSS THE COLUMBIA BASIN SHOULD BE PREPARED FOR STRONG AND GUSTY WINDS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 50 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ WAZ043-291715- /O.NEW.KOTX.WI.Y.0011.130930T0000Z-130930T1200Z/ OKANOGAN VALLEY- INCLUDING THE CITIES OF...OMAK...OKANOGAN...BREWSTER... BRIDGEPORT...OROVILLE...NESPELEM 202 AM PDT SUN SEP 29 2013 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT MONDAY. * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON WITH GUSTS OF 30 TO 40 MPH. VERY WINDY CONDITIONS WILL DEVELOP THIS EVENING AS A STRONG COLD FRONT PASSES THROUGH. * IMPACTS: LIGHT WEIGHT OBJECTS LIKE LAWN FURNITURE AND TRASH CANS MAY BECOME FLYING OBJECTS. MOTORISTS TRAVELING IN THE OKANOGAN VALLEY SHOULD BE PREPARED FOR STRONG AND GUSTY WINDS. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ002-003-027-WAZ032-033-036-291715- /O.NEW.KOTX.WI.Y.0011.130930T0300Z-131001T0200Z/ COEUR D'ALENE AREA-IDAHO PALOUSE- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- SPOKANE AREA- INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN... WORLEY...MOSCOW...PLUMMER...POTLATCH...GENESEE...KAMIAH... CRAIGMONT...NEZPERCE...WINCHESTER...CLARKSTON...POMEROY... PULLMAN...COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA... UNIONTOWN...SPOKANE...CHENEY...DAVENPORT...ROCKFORD 202 AM PDT SUN SEP 29 2013 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 7 PM PDT MONDAY. * WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING: BREEZY TO WINDY CONDITIONS ARE EXPECTED THIS AFTERNOON WITH WIND GUSTS OF 25 TO 35 MPH. VERY WINDY CONDITIONS WILL DEVELOP LATE THIS EVENING AND OVERNIGHT AS A STRONG COLD FRONT PASSES THROUGH. WIND GUSTS OF 50 MPH ARE EXPECTED WITH LOCALLY STRONGER GUSTS POSSIBLE FOR A BRIEF PERIOD WITH THE FRONT PASSAGE. WINDY CONDITIONS WILL CONTINUE INTO MONDAY. * IMPACTS: LIGHT WEIGHT OBJECTS LIKE LAWN FURNITURE AND TRASH CANS MAY BECOME FLYING OBJECTS. MOTORISTS SHOULD BE PREPARED FOR STRONG AND GUSTY WINDS. STRONG WINDS MAY RESULT IN POWER OUTAGES. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAZ037-038-291715- /O.NEW.KOTX.WI.Y.0011.130930T0300Z-130930T1200Z/ NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- INCLUDING THE CITIES OF...COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS...REPUBLIC...INCHELIUM...WAUCONDA 202 AM PDT SUN SEP 29 2013 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT MONDAY. * WINDS: SOUTH 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. STRONGEST WINDS ARE EXPECTED IN THE MOUNTAINS...AND SOUTHERN FERRY...STEVENS...AND PEND ORIELLE COUNTIES. * TIMING: VERY WINDY CONDITIONS WILL DEVELOP LATE THIS EVENING AND OVERNIGHT AS A STRONG COLD FRONT PASSES THROUGH. WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED. * IMPACTS: LIGHT WEIGHT OBJECTS LIKE LAWN FURNITURE AND TRASH CANS MAY BECOME FLYING OBJECTS. MOTORISTS SHOULD BE PREPARED FOR STRONG AND GUSTY WINDS. STRONG WINDS MAY RESULT IN POWER OUTAGES. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Sep 27, 12:20 PM PDT, 46 minutes earlier.
Area forecast discussion, Sep 27, 12:20 PM PDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
1220 PM PDT Fri Sep 27 2013
.SYNOPSIS...
Rain chances will increase today as the first in a series of low
pressure system impacts the Inland Northwest. A much stronger
storm system will impact the region over the weekend. Several
inches of rain will likely fall over the Cascades this weekend,
and elevations above 6000 feet will experience wet, heavy snow.
Gusty winds will also accompany the storm this weekend with wind
gusts of 40 mph possible Saturday afternoon and again on Sunday.
&&
.DISCUSSION...
Another update to lower temperature temperatures for today as the
warm air advection associated with the southerly winds does not
look like it will be enough to get them that warm. Since the
forecast area is to remain overcast for the remainder of today
radiational heating will be minimal. /Pelatti
&&
.AVIATION...
18Z TAFS: VFR for most of the day. First of a series of wet
weather disturbance pass over the aviation area now and through
the weekend. The disturbance today and through the evening should
have the lightest precipitation amounts and as such the ceilings
and visibilities should not drop down too far from MVFR, and
primarily ceilings rather than surface visibility. Second
disturbance that should bring more enhanced and larger rainfall
amounts to the area beings to influence KEAT vicinity as early as
09Z Saturday and the KGEG area near 12Z. /Pelatti
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 56 45 60 49 59 47 / 40 40 80 70 70 80
Coeur d'Alene 56 44 59 48 58 46 / 30 40 80 70 80 90
Pullman 57 45 63 48 59 46 / 20 50 70 50 80 80
Lewiston 63 50 70 54 65 51 / 10 50 60 30 70 70
Colville 57 44 59 49 61 46 / 40 40 100 100 70 90
Sandpoint 56 41 54 48 57 45 / 40 50 100 100 90 90
Kellogg 54 43 55 46 54 45 / 20 60 90 100 100 100
Moses Lake 62 48 69 51 66 49 / 40 50 60 20 40 40
Wenatchee 61 49 66 49 64 46 / 30 50 60 20 30 40
Omak 57 43 64 47 64 46 / 40 30 70 50 50 60
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flood Watch from Saturday morning through late Sunday night for
Northern Panhandle.
WA...Flood Watch from late tonight through late Sunday night for East
Slopes Northern Cascades.
Wind Advisory from 2 PM Saturday to 2 AM PDT Sunday for Lower
Garfield and Asotin Counties-Moses Lake Area-Spokane Area-
Upper Columbia Basin-Washington Palouse.
&&Hazardous weather outlook, Sep 27, 5:58 AM PDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 558 AM PDT FRI SEP 27 2013 IDZ001-WAZ037-038-042-043-281300- NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- 558 AM PDT FRI SEP 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WET AND WINDY WEATHER IS EXPECTED THIS WEEKEND. A STRONG PACIFIC STORM SYSTEM WILL BRING MODERATE TO HEAVY RAIN TO THE HIGHER ELEVATIONS OF THE CASCADES TO NORTHEAST WASHINGTON AND NORTH IDAHO...ESPECIALLY SATURDAY MORNING THROUGH SUNDAY NIGHT. SIGNIFICANT HIGH MOUNTAIN SNOW IS POSSIBLE ALONG THE CASCADE CREST. THIS RAIN HAS THE POTENTIAL TO LEAD TO INCREASED FLOWS ON AREA STREAMS AND RIVERS...AND LEAD TO POSSIBLE DEBRIS FLOWS. WINDY CONDITIONS WILL DEVELOP BY SATURDAY AFTERNOON WITH GUSTS TO 50 MPH ON RIDGE TOPS...AND AS HIGH AS 40 MPH IN EXPOSED VALLEYS. IDZ002>004-026-027-WAZ031>036-041-044-281300- COEUR D'ALENE AREA-IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS- LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- SPOKANE AREA-WENATCHEE AREA-WATERVILLE PLATEAU- 558 AM PDT FRI SEP 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WET AND WINDY WEATHER IS EXPECTED THIS WEEKEND. A STRONG PACIFIC STORM SYSTEM WILL BRING MODERATE RAIN TO THE HIGHER ELEVATIONS BLUE MOUNTAINS AND NORTH IDAHO. WINDY CONDITIONS WILL DEVELOP BY SATURDAY AFTERNOON WITH GUSTS TO 50 MPH ON RIDGE TOPS...AND AS HIGH AS 40 MPH ACROSS THE COLUMBIA BASIN AND IN EXPOSED VALLEYS. A PATTERN CHANGE IS EXPECTED THIS WEEKEND WITH A PACIFIC STORM SYSTEM BRINGING MODERATE TO PORTIONS OF NORTHEAST WASHINGTON AND NORTH IDAHO. WINDY CONDITIONS WILL ALSO DEVELOP.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 10:11 AM PDT | Flood Watch | OTX | Chelan, Okanogan | 65 hr |
Nearby
Wind Advisories in Washington, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.